# SDR HEEA079135

- Difficulty date: May 22, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,554 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851352
- Part serial: 2162
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYSTEM IS INOPERATIVE.
